# SDR AALA2020011439018

- Difficulty date: January 11, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N343AN
- Make and model: Boeing 767323
- Aircraft serial: 33082
- Aircraft time: 63,312 hours, 10,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLASHLIGHT AT 2R DOOR OUT OF BRACKET. MAINTENANCE REPLACED FLASHLIGHT BATTERY AND READJUSTED FLASHLIGHT PER STANDARD PRACTICES.
